I have tried many supplements with no success. In your book you recommend some, which one has been the most effective. What are your thoughts on prosta q. I eat just like you recommend except for soaking grains and nuts. Running and tennis increases urge to urinate and feeling of burning in urethra. One Advil gets rid of all symptoms.
Dr Gary Goldberg
The reality is that there is no magic supplement. For me they start to test negative after a while.
I have come to these conclusions:
1. food is very much the key and everything must be tested for compatibility. Many even healthy foods can cause an irritation. If you are eating foods with phytic acid in them that would be the first culprits to check: nuts and grains are loaded with them and can easily irritate and remove key minerals like zinc.
2. the digestive system in all of us has been weakened over time and must be strengthened.
Leaking from the gut can easily create irritations in the prostate. So do all you can to build up your digestion:
• make raw milk yogurt
• take probiotics
• eat fermented foods
• chew well
• try this: Holistic Horizons, Intestinal Bulking Agent III from Iherb.com
• try this World Organic Chlorophyll Liquid 16 Oz
Remember to test everything and retest even yeses from time to time because things change.
My experience is that most people who think they eat healthily really are nowhere near the optimum level I describe. A big effort must be made today because so much of our food is such poor quality and we suffer the effects of many past actions:
• the overuse of antibiotics that destroy proper digestion
• the use of vaccines
• mercury fillings
• toxins in everything.
Be patient with the changes you need to make. Please learn to personal test using any of the methods described in my book and you will little by little get better by stopping things that your body doesn't want and using those that make it thrive.
Remember it took decades to get to where you are and will take efforts to reverse. During this period any supps and in particular prostate supplements can be an irritant. It could be any or the ingredients or the binders and fillers found in them.
Personal test and you will know. It is such a powerful and simple tool. Learn the skill and then trust it!
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Your Questions.